# SDR FOTR20006NR4879

- Difficulty date: January 28, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 65196854141
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE AFT T/E FROM 2-3 O`CLOCK POSITION CHAFED AND HOLE WORN THRU AS MARKED A NOSE COWL.  REPAIRED ON FASI WO 20006, N/R 04879.  REPAIRED NR 3 ENGINE NOSE COWL T/E FROM 2 TO 3 O’CLOCK POSITION IAW B727 SRM 54-10-3 FIG 3, REV 102.  MATERIAL USED: ANGLE- 2024-T3, 0.063, DIM: 20.0 BY 2.250, FILLERS; 2 EACH- 2024-T3, 0.050, DIM: 3.125 BY 0.750 AND 1.50 BY 0.750.  CUT OUT DIM: 3.125 BY 0.750 AND 1.50 BY 0.750.
